Continuity of lower envelopes

Warning The system is temporarily closed to updates for reporting purpose.

Göğüş, Nihat Gökhan (2017) Continuity of lower envelopes. Optimization, 66 (7). pp. 1055-1063. ISSN 0233-1934 (Print) 1029-4945 (Online)

Full text not available from this repository. (Request a copy)


The purpose of the paper is to give a complete characterization of the continuity of lower envelopes in the infinite dimensional spaces. The characterization of upper or lower semicontinuity of envelopes, when stated in the language of multifunctions, has a dual geometric character which depends on the upper or lower semicontinuity of the corresponding multifunction.
Item Type: Article
Uncontrolled Keywords: Metric spaces; lower envelopes; multifunctions
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 19 Aug 2017 17:39
Last Modified: 19 Aug 2017 17:39

Actions (login required)

View Item
View Item